MAUDE Adverse Event Report: MEDICAL PRODUCTS LABORATORIES, INC. DARBY VARNISH

MEDICAL PRODUCTS LABORATORIES, INC. DARBY VARNISH
Model Number 9430600
Medical Device Problem Codes Use of Device Problem (1670); Device Handling Problem (3265)
Health Effect - Clinical Codes Caustic/Chemical Burns (2549); Superficial (First Degree) Burn (2685); Partial thickness (Second Degree) Burn (2694)
Date of Event 03/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Dental assistant got some of the product on the girl's face and she woke up the next morning with a burn mark on her cheek.The parents of the patient contacted an advise nurse and sent pictures of the burn to her doctor for him to review, along with information about the product.The parents were advised to treat it as a 1st or 2nd degree chemical burn and took the advise steps provided by the doctors.The patient's parents are unaware of any known allergies.The female had received varnish treatments previously.The clinical notes stated that she was treated with varnish preciously on (b)(6) 2015.

Brand Name
DARBY VARNISH
Common Device Name
VARNISH
Manufacturer (Section D)
MEDICAL PRODUCTS LABORATORIES, INC.
9990 global road
philadelphia PA 19115
MDR Report Key6513375
Report Number1941138-2017-00001
Device Sequence Number16165971
Product Code LBH
UDI-Device Identifier00889813001059
UDI-Public00889813001059
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K040098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dental Assistant
Device Expiration Date09/30/2018
Device Model Number9430600
Device Catalogue Number9430600
Device Lot Number52123
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2017
Initial Report FDA Received Date04/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age10 YR